MathSciNet Relay Station
MathSciNet bibliographic data
MR715855 (85e:20035) 20H10 (20F05)
Burns, R. G.; Solitar, Donald The indices of torsion-free subgroups of Fuchsian groups. Proc. Amer. Math. Soc. 89 (1983), no. 3, 414–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement